MAUDE Adverse Event Report: ZIMMER DENTAL ABUT CONTOUR 4.5X5.5 1MM CUFF; ABUTMENT

ZIMMER DENTAL ABUT CONTOUR 4.5X5.5 1MM CUFF; ABUTMENT
Model Number ZOA451S
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screw loosened at the site.No additional information provided.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The following sections have been updated: h3: device evaluated by manufacturer: change ¿no' to 'yes'.Two abut contour 4.5x5.5 1mm cuff and retaining screws were returned for investigation.Visual evaluation of the as returned products identified no malfunction.However, the abutments were modified by the customer which is not considered a malfunction.Functional testing could not be performed since the products were modified.No pre-existing conditions were noted.The devices had been placed on tooth sites 46 and 47 for approximately 2 ½ years.X-ray & picture evaluation: x-ray or picture image was not provided.Review of appropriate documentation: documents reviewed: instructions for use : abutments and restorative components for trabecular metal, tapered screw-vent, and screw-vent implant systems ¿ ifu9664 rev 3 ¿ 11/19.Information identified: contraindications & precautions.Per the applicable ifu, 'implant and abutment fractures can occur when applied loads exceed the normal functional design tolerances of the implant components'.Dhr review: dhr review for the lot (2019061151) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot number (2019061151) for similar events (complaint category keywords: loosening) and 1 other complaint was identified.Post market trending review: september post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.Therefore, based on the available information, device malfunction did not occur.However, the reported event (loosening) could not be verified as the exact details of event were unverifiable.

Brand Name
ABUT CONTOUR 4.5X5.5 1MM CUFF
Common Device Name
ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15085395
Report Number0002023141-2022-01858
Device Sequence Number14461811
Product Code NHA
UDI-Device Identifier00889024020825
UDI-Public(01)00889024020825(17)240624(10)2019061151
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K052600
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/24/2024
Device Model NumberZOA451S
Device Catalogue NumberZOA451S
Device Lot Number2019061151
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2022
Supplement Date Received by Manufacturer11/28/2022
Initial Report FDA Received Date07/22/2022
Supplement Report FDA Received Date12/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age54 YR
Patient SexFemale
Patient Weight65 KG